Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Katiemonsor

Breaking Out and Irritated Skin

So I am currently on week two of the regimen. I know that the first couple of weeks are bad in terms of dryness and some new acne, but my skin is so horrible. I started breaking out almost instantly with the regimen and it won't stop. My skin burns and is super tight even after using a ton of moisturizer and jojoba oil. It looks WAY worse than it did before I started the regimen. I don't want to quit, but I don't know if my skin's reaction is normal...if anyone could help that'd be awesome!

Share this post


Link to post
Share on other sites

Hi Katiemonsor, 

I"m sorry to hear about your skin. Just to clarify, how much of the Acne.org Treatment are you using on the second week? You should only use a pea sized amount by week two, twice day. By week three you may SLOWLY increase the dose of the Acne.org Treatment until your skin is accustomed to the product. 

Make sure that you are using 2 full pumps of The Acne.org Moisturizer twice a day or as often as needed to prevent dryness and irritation. You may also add in 5-6 drops of Jojoba Oil into the Moisturizer each time you apply it for additional moisture. 

For more information on The Acne.org Regimen, kindly visit our FAQ page by using the link below: 

http://www.acne.org/regimen-help.html#regimen

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×